# SDR CALA2015091894374

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 97,541 hours, 10,874 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 40H EMERGENCY EXIT LIGHT INOPERATIVE.  SECURED LIGHT ASSEMBLY CONNECTOR.  OPERATIONS CHECKED OK.
